MAUDE Adverse Event Report: Zimmer Biomet, Inc. Taperloc Complete Micro Primary Femoral; Prosthesis, Hip

Zimmer Biomet, Inc. Taperloc Complete Micro Primary Femoral; Prosthesis, Hip
Catalog Number 51-107160
Medical Device Problem Codes Delivered as Unsterile Product (1421); Device Damaged Prior to Receipt by User (1570); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon opening the size 16 stem, the inner packaging was observed to be covered in white flakes consistent with styrofoam debris and exhibited holes and scratches.A second size 16 stem was opened and had the same problem.There were no other implants of the same size so a size 17 stem had to be used and proved to be a good fit for the patient.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ event occurred in canada.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
Taperloc Complete Micro Primary Femoral
Common Device Name
Prosthesis, Hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50192200
Report Number0001825034-2026-02315
Device Sequence Number12286856
Product Code KWA
UDI-Device Identifier00880304513556
UDI-Public(01)00880304513556(17)291025(10)6656834
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-107160
Device Lot Number6656834
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown